MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DVR ANATOMIC EXT RIGHT; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. DVR ANATOMIC EXT RIGHT; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE
Catalog Number DVRAXR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 3 months post implantation due to a fractured plate.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6, h10 visual examination of the returned product identified the part received in in 2 pieces.The part is broken at oval hole.No other damage noticed.Fracture surface analysis of the dvr anatomic ext right plate sample showed that it suspected to have fractured due to fatigue.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed as product was returned.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DVR ANATOMIC EXT RIGHT
Common Device Name
ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17842301
Report Number0001825034-2023-02258
Device Sequence Number17243552
Product Code HRS
UDI-Device Identifier00887868070914
UDI-Public(01)00887868070914(11)190212(10)RM227M
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDVRAXR
Device Lot NumberRM227M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale